標題: The distributed program reliability analysis on ring-type topologies
作者: Lin, MS
Chang, MS
Chen, DJ
Ku, KL
資訊科學與工程研究所
Institute of Computer Science and Engineering
關鍵字: distributed program reliability;minimal file spanning tree;algorithm;ring of tree
公開日期: 1-Jun-2001
摘要: Distributed computing system (DCS) has become very popular for its high fault-tolerance, potential for parallel processing, and better reliability performance. One of the important issues in the design of the DCS is the reliability performance. Distributed program reliability (DPR) is addressed to obtain this reliability measure, In this paper, we propose a polynomial-time algorithm for computing the DPR of ring topology and show that solving the DPR problem on a ring of trees topology is NP-hard. (C) 2001 Elsevier Science Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/S0305-0548(99)00151-3
http://hdl.handle.net/11536/29604
ISSN: 0305-0548
DOI: 10.1016/S0305-0548(99)00151-3
期刊: COMPUTERS & OPERATIONS RESEARCH
Volume: 28
Issue: 7
起始頁: 625
結束頁: 635
Appears in Collections:Articles


Files in This Item:

  1. 000168174200002.pdf